# SDR 06FDEA04253

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STA 950 FLOORBEAM BETWEEN RBL0 -24 THE 4 NUT PLATES HAVE CORROSION   BETWEEN THEM AND THE FLOORBEAM.  CORROSION FOUND OUT OF LIMITS.  REMOVED DAMAGED AREAS AND REPAIRED IAW SRZ27-53-033.
